# SDR 03FDEA01580

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BS 684 BETWEEN STRINGER 27 RT AND STR 28   RT.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS FABRICATED REPAIR PLATE IAW SRM 53-30-3 FIG 3A.
